# SDR USAASB02233

- Difficulty date: December 25, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL - FLT 362 - TOWER IN PHL INSTRUCTED CREW TO ACCOMPLISH A GO-AROUND DUE TO AN AIRCRAFT ON THE RUNWAY.  WHILE ACCOMPLISHING GO-AROUND, CREW RAISED THE GEAR AND ALL GEAR INDICATION LIGHTS WERE OUT.  WHEN THE GEAR HANDLE WAS SELECTED TO OFF, THE GEAR STARTED TO LOWER WITH BOTH RED AND GREEN LIGHTS ILLUMINATING.  GEAR WAS THEN SELECTED DOWN AND THE RED LIGHTS EXTINGUISHED AND THE GREEN LIGHTS ILLUMINATED.  GEAR HANDLE WAS NOT MOVED FROM THIS POSITION AS THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE JACKED AIRCRAFT AND CYCLED LANDING GEAR SEVERAL TIMES.  EXTENSION AND RETRACTION OF GEAR OPERATIONALLY CHECKED NORMAL.  (M)
